Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Plancherel formula for complex semisimple Lie groups


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 76 (1954), 485-528
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0063376-X
MathSciNet review: 0063376
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • [2] -, Amer. J. Math. vol. 63 (1941) pp. 785-793. MR 0006544 (4:2g)
  • [3] I. M. Gelfand and M. A. Naimark, Trudi Mat. Inst. Steklova vol. 36 (1950).
  • [4] Harish-Chandra, Ann. of Math. vol. 50 (1949) pp. 900-915. MR 0030945 (11:77b)
  • [5] -, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0044515 (13:428c)
  • [6] -, Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 185-243. MR 0056610 (15:100f)
  • [7] -, Representation of semisimple Lie groups. II, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 26-65. MR 1737726 (2001m:22023)
  • [8] -, Representations of semisimple Lie groups. III, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 234-253. MR 0062747 (16:11e)
  • [9] G. D. Mostow, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 969-980. MR 0032656 (11:326a)
  • [10] L. Schwartz, Théorie des distributions, Paris, Hermann, 1950. MR 0035918 (12:31d)
  • [11] A. Weil, L'Intégration dans les groupes topologiques et ses applications, Paris, Hermann. 1940.
  • [12] -, C. R. Acad. Sci. Paris vol. 200 (1935) p. 518.
  • [13] H. Weyl, The structure and representation of continuous groups, Princeton, The Institute for Advanced Study, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0063376-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society